Withdrawals. Sovaldi/riba

3 Replies Updated



Conversation Starter

Georgie Says:


Finished 6 mos. Tx in June. Severe mood swings, not depression more of an impatient. Frustrated...no energy and strange feeling areas ... Like overactive nerve endings.....,.Diah.Was horrible! Lost 10# in 3 days.! ?????



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Georgie! How are you?

Yes, many people have been reporting some minor withdrawal effects, once they finish their course of treatment with these medications.

As listed by the FDA, you may also experience nausea, dizziness and constipation.

If they don't go away soon, they you should consult your doctor.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     1     0  
2
Cajun 1 Says:
via mobile

I just today finished 12 weeks - high dosage sovaldi/ribovarin treatment - miserable 3 months- anger, anxiety, crying for no reason-itching, skin feels like I'm on fire, ears ringing,lower back pain- FATIGUE !! Now I wonder what the side effects will be now that I'm done!! These are some nasty drugs - see dr in a week - praying they worked! I will not take another dose!!

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Georgie Says:

Yes this was helpful. I didn't seem to have any side effects when I started. Itchy scalp, fatigue. I used a phsoriesis shampoo and dealt with fatigue knowing it would pass. Not only do you have reactions to the chemical but the body starts working overtime to beat the beast. Seems the drugs just kick your immune system into high gear, so I expected to be tired. The withdrawals were a different story! It felt like I was 35 and are menopausal. I am60 and very post!!!!! I have started using CBD drops and my system seems to have recovered well. I have lots of energy, still a little constipation but nothing a little lactulose won't solve. I am waiting for my FINAL blood results, and plan on taking the next step which is getting my liver and pancrease in order. Feel free to keep in touch. To all out there....I KNOW what you are going through. I KNOW I would not be here if it weren't for my Dr. His name is Jesus. Give Him a call. He is always home.


REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

sovaldi and ribavirin
66 years old, geno 2, 24 mo treatment, just finished treatment jan.5, 2015, now feb 8, still have headaches, itching, an... 4 replies
drug interaction with sovaldi and ribavirin
can you take lithium while taking sovaldi and ribavirin ## Hello, Polly! How are you? I didn't find any interactions... 2 replies
Withdrawals from soma, morphine, xanax, oxycodone - help please
I have been in pain management for years, lost my doctor along with other patients, and primary won't fill or says s... 295 replies
withdrawals from oxycodone 30mg
I have been prescribed oxycodone 30 MG's for about 4 years 1 to 2 a day. I decided on the 11th of this month enough ... 34 replies
Withdrawals - why?
My husband has used fentanyl patches for years for chronic pain. He's been on the lowest dosage for at least 2 years... 9 replies
Withdrawals - help from Fentanyl
I was on liquid Methadone for chronic pain for years and while on waiting list to switch to a new Pain center, I was wea... 6 replies
withdrawals from methadone 120 mg long term use
I was on 120 mg of methadone for 8 years straight with no relapse, so I decided to quit it. I got down to 110mg and had ... 5 replies
Withdrawals from Zubsolv
I was taking 2-scripts for oxy and now taking Zubsolv but just ran out after 65 days. I'm miserable not as bad as wi... 5 replies
Withdrawals and stroke
I had spine surgery on 7/21. I had been taking 900 mgs daily for years. By 7/24 inadequate a hemorrhagic stroke. The hos... 5 replies
Withdrawals from Chantix
I quit taking Chantix a few days ago and I am having a very hard time. I am very very sad and can't stop crying. I t... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 4 September 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA